# SDR HYIA20220128001

- Difficulty date: January 23, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020619
- Aircraft time: 27,353 hours, 7,682 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AN ELECTRICAL SMELL IN THE COCKPIT DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE POTENTIOMETER FOR THE PILOT OVERHEAD MAP LIGHT MALFUNCTIONING.  THE MAP AND DIMMER ASSEMBLY WERE REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
